MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ISOLATOR PLUS N95 SURGICAL RESPIRATOR

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ISOLATOR PLUS N95 SURGICAL RESPIRATOR
Model Number GPRN95
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that students obtained cuts on their noses while wearing isolator plus n95 surgical respirators.The user facility did not disclose if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
Crosstex has contacted the customer requesting additional information regarding the reported events and the status of the students.To date, we have not received additional information.There have been no other complaints associated with the lot numbers subject of the reported events.A follow-up mdr will be submitted should additional information become available.
 
Additional Manufacturer Narrative
The user facility returned the isolator plus n95 surgical respirators for evaluation.However, a specific root cause could not be determined.No additional issues have been reported.

Brand Name
ISOLATOR PLUS N95 SURGICAL RESPIRATOR
Common Device Name
SURGICAL RESPIRATOR
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 w henrietta rd.
rush, NY 14543
4403927453
MDR Report Key16563966
Report Number1319130-2023-00001
Device Sequence Number12194705
Product Code MSH
UDI-Device Identifier10732224000524
UDI-Public10732224000524
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGPRN95
Device Catalogue NumberGPRN95
Device Lot Number2035081, 2103481
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown